# SDR F3LA97167

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - CRACK IN UPPER AFT CORNER OF L-3 WINDOW CUTOUT.  INSTALLED EXTERNAL REPAIR DOUBLER IAW SRM 53-30-3.  (M)
